A note on generalizations of Bailey's identity involving products of generalized hypergeometric series
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 575-583
https://doi.org/10.4134/CKMS.c210178
Published online April 12, 2022
Printed April 30, 2022
Adem Kilicman, Shantha Kumari Kurumujji, Arjun K. Rathie
University Putra Malaysia (UPM); (Affiliated to Visvesvaraya Technological University - Belagavi); Village: Tulsi, Post: Jakhamund, Dist. Bundi
Abstract : In the theory of hypergeometric and generalized hypergeometric series, the well-known and very useful identity due to Bailey (which is a generalization of the Preece's identity) plays an important role. The aim of this research paper is to provide generalizations of Bailey's identity involving products of generalized hypergeometric series in the most general form. A few known, as well as new results, have also been obtained as special cases of our main findings.
Keywords : Generalized hypergeometric series, Bailey identity, Kummer transformations
MSC numbers : Primary 33C20, 33C05
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd